# SDR DALA2020050702365

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 1,733 hours, 810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN STARTED APU SMELLED STRONG ODOR IN CABIN AND COCKPIT. TALKED TO MCC MLB. PERFORMED GVI AND NO DEFECTS NOTED. C/W NO GO ODI PREVENTION CHAPTER 2172. NO DEFECTS OR ODOR NOTED. A/C OK FOR SVC. (LP6235670)
